# SDR CA070410002

- Difficulty date: April 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb ERJ 170-100
- Aircraft time: 2,553 hours
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1700637
- Condition: Damaged
- Location: Flap Drive
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THERE WAS A FLAP FAIL MSG. ACFT LANDED WITH FLAPS LOCKED OUT.  TROUBLESHOOTING REVEALED THAT GEARBOX SPLINED SHAFT AND DRIVE SHAFT WERE NOT LOCKED INTO PLACE BY LOCK SCREW.  SIMILAR SCENARIO OCCURRED ON RHS, WHERE THE IB MOST FLAP ACTUATOR DISCONNECTED WITH THE SPLINE IN THE SAME WAY.  THE LOCKBOLT WAS IN PLACE AND SAFETIED, BUT WAS NOT INSTALLED THROUGH THE HOLE IN THE SPLINED SHAFT. ANGLED GEARBOX PN IS AS ABOVE, BUT FLAP ACTUATOR PN IS C154814-2. (TC NR 20070410002)
